UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Preconditioned iterative methods for fractional diffusion models in finance Journal article
Numerical Methods for Partial Differential Equations, 2014,Volume: 31,Issue: 5,Page: 1382-1395
Authors:  Qing-Jiang Meng;  Deng Ding;  Qin Sheng
Favorite |  | TC[WOS]:13 TC[Scopus]:16 | Submit date:2019/05/22
Crank-nicolson Discretization  Fast Fourier Transform  Fractional Partial Derivatives  Lévy Process  Preconditioning Method  Toeplitz Matrix